# SDR SWAA2021060918750

- Difficulty date: February 9, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,512 hours, 28,728 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELF PANEL NUTPLATE BEAM ATTACH CLIP ON AFT SPAR OF RIGHT WING AT STA. 220 BROKEN. / R&R'D CLIP (MPN #115A5552U2) IAW SRM 51-40-02.
